List of citations in Numdam for : Thin sets in nonlinear potential theory

Annales de l'Institut Fourier, Volume 33 (1983) no. 4, p. 161-187

Kuusi, Tuomo; Mingione, Giuseppe

Journal de l’École polytechnique - Mathématiques, Volume 3 (2016), p. 309-363

Jaye, Benjamin J.; Verbitsky, Igor E.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 12 (2013) no. 1, p. 93-139

Kilpeläinen, Tero; Kuusi, Tuomo; Tuhola-Kujanpää, Anna

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, p. 775-795

Cianchi, Andrea

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 2, p. 335-361

Cascante, Carme; Ortega, Joaquin

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 2, p. 309-331

Bethuel, Fabrice; Orlandi, Giandomenico; Smets, Didier

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 2, p. 319-355

Danielli, Donatella; Garofalo, Nicola; Nhieu, Duy-Minh

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 2, p. 195-252

Kilpeläinen, Tero; Malý, Jan

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, p. 591-613


Vitali, Enrico

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, p. 93-149

Heinonen, Juha; Kilpeläinen, Terro; Martio, Olli

Annales de l'Institut Fourier, Volume 39 (1989) no. 2, p. 293-318

Michael, J. H.; Ziemer, William P.

Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, p. 453-486

Adams, David R.; Lewis, John L.

Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 57-73